# SDR WXOA99006

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, AFT ACCESSORY COMPARTMENT FRAME 859 AT LONGERON L13 IS CRACKED BY LIGHTNING HOLE.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER IAW DC-9 SRM 53-01 PAGE 9, 51-10-2, 51-10-3 AND 51-30-2.  (M)
